# SDR CALA2014082692028

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 41,770 hours, 17,218 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL BEAM WAS CORRODED AROUND THE FWD & AFT GIRT BAR FITTING HOLES & AROUND THE FWD DRAIN HOLE.  CORROSION WAS REMOVED & AREA BLENDED AROUND THE DRAIN HOLE. FWD GIRT BAR FITTING AFT OTBD HOLE & ALL 4 HOLES AT THE AFT GIRT BAR FITTING WERE SPOT FACED & REPAIR WASHERS INSTALLED IAW SRM 53-11-14 PARA 4 E FIG 108.  MINIMUM MATERIAL THICKNESS AT DRAIN HOLE IS 0.181 INCHES.  MINIMUM ALLOWABLE IS 0.177 INCHES.  MINIMUM MATERIAL THICKNESS AT GIRT BAR FITTING HOLE S IS 0.170 INCHES.  MINIMUM ALLOWABLE IS 0.148 INCHES.  AREA REQUIRES REINSPECTION IAW SRI 53-11-14-1-001-00 PARA 3 A TBL 102, INITIAL INSP 60 000C FROM 1ST FLIGHT.
